# SDR 97ZZZX524

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1003L
- Make and model: Doug DC-10-15
- Aircraft serial: 48258
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED ON LT HORIZ STAB UPPER SIDE STA XE 103 YA189.  REMOVED REPAIR FOUND DENTS.  OUT OF LIMITS.  CUT OUT DENTED AREAS IAW DOUGLAS DWG 312891/96-10-16-18.  FABRICATED DOUBLERS PER SAME DWG.  ALODINED AND PRIMED IAW DC 10 SRM 51-21-01.  INSTALLED DOUBLERS IAW DOUGLAS DWG 312891/96-10-16-18.
